| Model Number |
MMT-523LNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced a high blood glucose.Customer¿s high blood glucose value was 400 mg/dl, 487 mg/dl.Customer¿s current blood glucose value was 119 mg/dl.Customer treated with manual injection for high blood glucose.Customer declined troubleshooting for high blood glucose.The device will not return for the analysis.